MAUDE Adverse Event Report: UNOMEDICAL A/S MINIMED QUICK-SET; UNO QUICK-SET 80/9 SC1 MMUL

UNOMEDICAL A/S MINIMED QUICK-SET; UNO QUICK-SET 80/9 SC1 MMUL
Model Number MMT-386A
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 05/27/2024
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in (b)(6).It was reported that patient experienced high blood glucose level 265 mg/dl, therefore, patient did a bolus through the pump and insulin leaked while doing the bolus leaked from site set was due to set changed blood glucose stayed high entire day yesterday blood glucose was at 250 mg/dl before bedtime.The high blood glucose was corrected through the pump.Now, sensor glucose level was 177 mg/dl.Also, before connecting back to set, patient always complete rewind/load reservoir process and insulin exit as well.The infusion set was used for three days.No further information was available.
 
Additional Manufacturer Narrative
E1: patient city -(b)(6).Patient country -(b)(6).

Brand Name
MINIMED QUICK-SET
Common Device Name
UNO QUICK-SET 80/9 SC1 MMUL
Manufacturer (Section D)
UNOMEDICAL A/S
aaholmvej 1-3
osted
lejre, 4320
DA  4320
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key19622999
Report Number3003442380-2024-10699
Device Sequence Number12332761
Product Code FPA
UDI-Device Identifier05705244017849
UDI-Public05705244017849
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-386A
Device Lot Number6005547
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2024
Initial Report FDA Received Date06/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown